MathSciNet Relay Station
MathSciNet bibliographic data
MR320409 (47 #8948) 34A30
Hallam, Thomas G. Classification of bounded solutions of a linear nonhomogeneous differential equation. Proc. Amer. Math. Soc. 40 (1973), 507–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement